... 3 and have to take them for 12 days Taking for a virile cough and chest pain
26 Jun 2013
Hello. Prednisone does this. Cut out caffeine. Get plenty of rest for your illness. The dose is the key. 12 days is pretty quick and the effects will go away after. Sounds like you may have started a higher dose such as 20mg or higher?
Contact your doctor and let him know you are having this effect.
By the way, prednisone is best taken in the morning. For doses higher than 20 mg for the day, it should be 1/2 in morning and 1/2 taken 12 hours later. That will also make a change in your response. What dose is this?
27 Jun 2013
Hi, Limb, this is ChelleKay. I have been on varying doses of Prednisone for the biggest part of 28 yrs. Off times very short, and very far in between. Fist of all, take the Prednisone when you first wake up. Some of your daily activities will help with the "speedy, jittery? feeling bcause you will use up energy during the day. I must ask, what other rx's are you taking?. as some have side effects as you describe. When did you start taking it or have you been a long timer (like me), it makes a difference. I would definitely advicse my dr that this is happening, although, I have to admit, I get more info out of my Pharmacist than I do my Dr. Its not a bad idea to get to know your Pharmacist on a more personal basis. Talk to them reqularly, anything, weather, etc if no drug advice. But, buils a relationship so that when you have a question/problem, they are alreay familiar to you, Makes a BIG difference. We want you here and glad you have joined us. Just wanted to let you know what has helped me the most. Good luck, and be well as possible
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on prednisone several times & never felt this way. I guess, no coffee ..Anyone have any suggestions ? Also, what is normal course for ...
1 answer • 17 May 2010
... I have taken Diovan 80 mg per day for my hypertension for 5 years. I gradually have persistent dry cough, muscle pain and cramps, back pain, ...
1 answer • 14 Jun 2010
I too am suffering from klonopin withdrawl and am feeling alot of flu like symptoms Im sweeting way?
... to much and have a cough that comes and goes all day its causing me not to sleep well i got 2:30 hours of sleep this morning this feeling of ...
1 answer • 25 Jan 2012
i get pain and twinges in chest, it always feels heavy, occasional rapid heartbeat or a heavy heartbeat, get very dizzy (especially when going to ...
7 answers • 30 Jan 2013
i am using this medicine about two years and now i am feeling to much cough at my chest and i am using nebulizer for chest cleaning.
1 answer • 4 Oct 2013